Avatar universal
HELP
My husband has been experiencing a problem for about a year now. In between his toes and on the base of his toes he is losing layers of skin. im almost certain hes on his last layer. two of his toes on each foot keep webbing together and he has to peel them apart. i cant seem to find anything about this. he has no nerve damage.
Cancel
3 Answers
3 Answers
Page 1 of 1
757137 tn?1347200053
It actually doesn't sound like athlete's foot, except for the peeling skin. Try rubbing the toes with Vick's Vaporub. It works well for minor fungus infections.
Comment
Cancel
757137 tn?1347200053
Comment
Comment
Submit Comment
352007 tn?1372861481
Just a question, has your husband been to see a Dermatologist? Infectious disease?  I would suggest to ask your primary about this and see if they can give you a referral since whatever you are doing now and/or whatever the primary prescribed isn't working? (Not sure what has been done..yet)

I hope you will contact your doctor and let them know this is an issue!

Lisa
Comment
Cancel
352007 tn?1372861481
Comment
Comment
Submit Comment
198419 tn?1360245956
Please listen to the good advice of Lisa here and get  your husband to the doctor. The bacteria on our feet and open wounds are just screaming for attention.

Though this is a multiple sclerosis forum, we cannot let you go by w/out urging you to get proper care for him straight away.  The net cannot help this one.
Take care,
-Shell
Comment
Cancel
198419 tn?1360245956
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Multiple Sclerosis Community Resources